Toggle Main Menu Toggle Search

Open Access padlockePrints

Fitting Heavy Tailed Distributions: The poweRlaw Package

Lookup NU author(s): Dr Colin GillespieORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Gillespie CS

Publication type: Article

Publication status: Published

Journal: Journal of Statistical Software

Year: 2015

Volume: 64

Issue: 2

Online publication date: 01/02/2015

Acceptance date: 01/09/2014

ISSN (electronic): 1548-7660

Publisher: American Statistical Association


DOI: 10.18637/jss.v064.i02


Altmetrics provided by Altmetric